Alert archive / Colorado / Flash Flood Warnings in 2012

Flash Flood Warning 4, NWS Grand Junction, CO

July 7, 2012Moffat County, Routt County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 7, 2012, 5:50 PM MDT for Moffat County, Routt County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 5:50 PM MDT (23:50 UTC)
Expired
Jul 7, 2012, 8:37 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

Counties Moffat County, CO, Routt County, CO

The radar

The Cheyenne radar (KCYS), 189 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WGUS55 KGJT 072350
FFWGJT
COC081-107-080300-
/O.NEW.KGJT.FF.W.0004.120707T2350Z-120708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
550 PM MDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MOFFAT COUNTY IN NORTHWEST COLORADO...
  NORTHERN ROUTT COUNTY IN NORTHWEST COLORADO...

* UNTIL 900 PM MDT

* AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  CRAIG AND HAYDEN.  THE THUNDERSTORMS WITH HEAVY RAIN SHOWERS WILL  
  EXPAND TOWARD NORTHERN ROUTT COUNTY THAT INCLUDES HAHNS PEAK.
  MUD AND DEBRIS FLOWS WILL BE COMMON WITHIN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4094 10685 4088 10673 4089 10668 4081 10663
      4078 10663 4076 10666 4071 10666 4043 10736
      4042 10812 4101 10810 4101 10687

$$

PF
2 follow-up statements
723 
WGUS75 KGJT 080136
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
736 PM MDT SAT JUL 7 2012

COC081-107-080300-
/O.CON.KGJT.FF.W.0004.000000T0000Z-120708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROUTT CO-MOFFAT CO-
736 PM MDT SAT JUL 7 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN MOFFAT AND
NORTHERN ROUTT COUNTIES UNTIL 900 PM MDT...

AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WIDESPREAD 
RAIN WITH A FEW THUNDERSTORMS.  THESE THUNDERSTORMS ARE STILL 
CAPABLE OF GENERATING LOCALIZED HEAVY RAINFALL ACROSS THE WARNED 
AREA.

RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE MUD DEBRIS FLOW OR LOCAL 
RCOKSLIDES TO OCCUR...ESPECIALLY NORTH OF CRAIG ON STATE HIGHWAY 13. 
SMALL CREEKS AND STREAMS MAY BE RUNNING STRONG UNTIL THE RAIN ENDS 
LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4094 10685 4088 10673 4089 10668 4081 10663
      4078 10663 4076 10666 4071 10666 4043 10736
      4042 10812 4101 10810 4101 10687

$$

PF
208 
WGUS75 KGJT 080237
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
837 PM MDT SAT JUL 7 2012

COC081-107-080249-
/O.CAN.KGJT.FF.W.0004.000000T0000Z-120708T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROUTT CO-MOFFAT CO-
837 PM MDT SAT JUL 7 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN MOFFAT AND
NORTHERN ROUTT COUNTIES IS CANCELLED...

WIDESPREAD RAIN HAS DIMINISHED AND THE THREAT OF ADDITIONAL FLASH 
FLOODING OR DEBRIS MUD FLOWS HAS ENDED.  MANY OF THE CREEKS OR 
STREAMS MAY STILL BE RUNNING STRONG FOR THE REMAINDER OF THE 
EVENING.

A REMOTE RAIN GUAGE AT GREAT DIVIDE MEASURED 0.83 OF AN INCH DURING 
THE PAST 3 HOURS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION.

&&

LAT...LON 4094 10685 4088 10673 4089 10668 4081 10663
      4078 10663 4076 10666 4071 10666 4043 10736
      4042 10812 4101 10810 4101 10687

$$

PF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:27 PM MDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 7, 3:27 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
327 PM MDT SAT JUL 7 2012

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 327 PM MDT SAT JUL 7 2012

WITH DEEP MOISTURE IN PLACE...SHOWERS AND THUNDERSTORMS HAVE AGAIN
DEVELOPED TODAY AND WILL CONTINUE INTO THE EVENING. THE STORMS HAVE
MAINLY FORMED OVER THE HIGHER TERRAIN...BUT RADAR IMAGES INDICATE
THEY HAVE BEEN SPREADING INTO THE VALLEYS AS THIS FORECAST GOES TO
PRESS. THIS TREND WILL CONTINUE THROUGH EARLY THIS EVENING. DUE TO
THE LIGHT FLOW ALOFT...STORM MOTION IS SLOW AND HEAVY RAIN REMAINS
POSSIBLE. ALSO MANY LOCATIONS HAVE REPORTED ACCUMULATIONS OVER THE
LAST FEW DAYS...ESPECIALLY OVER THE COLORADO MOUNTAINS. THEREFORE
SOILS ARE NO LONGER DRY IN SOME PLACES. A FLASH FLOOD WATCH
CONTINUES TO BE IN EFFECT FOR THE HIGHER COLORADO MOUNTAINS WHERE
THE HEAVIEST RAIN IS EXPECTED...WITH DEBRIS FLOWS AND WATER OVER
ROADWAYS POSSIBLE. SINCE THIS CONVECTIVE ACTIVITY IS MAINLY
DIURNALLY DRIVEN...STORMS WILL DIMINISH AS THE SUN SETS. HOWEVER
SOME CONVECTION WILL CONTINUE THROUGHOUT THE NIGHT AS BOUNDARIES
FROM EARLIER STORMS PROVIDE LOCAL LIFT...OR COLLIDE.

THE HIGH OVER THE CENTRAL CONUS THAT HAS BEEN THE DOMINANT
PLAYER OF LATE HAS BEGUN TO SHIFT A LITTLE TO THE WEST. BY SUNDAY
AFTERNOON THE STRONG HIGH PRESSURE WILL BE OVER THE INTERMOUNTAIN
REGION...CENTERED JUST TO OUR WEST. THIS POSITION IS NOT AS
FAVORABLE FOR KEEPING THE SUBTROPICAL TAP OPEN. THE NORTHWEST FLOW
AROUND THIS HIGH WILL GENERALLY BE DRIER AND RESULT IN A DOWNTURN
IN THE DAILY AFTERNOON CONVECTION. HOWEVER AMPLE MOISTURE WILL
LINGER THROUGH SUNDAY SO ANY DOWNTURN WILL BE SUBTLE. THE NORTH
HOWEVER WILL SEE BETTER DRYING...FOR LESS ACTION THERE. ANY
CONVECTION THAT DEVELOPS WILL AGAIN DIMINISH AS THE SUN SETS...
WITH LESS OVERNIGHT ACTIVITY EXPECTED SUNDAY NIGHT.

HIGH TEMPERATURES ON SUNDAY SHOULD BE NEAR...TO A COUPLE DEGREES
BELOW NORMAL. NIGHTTIME LOWS WILL CONTINUE TO BE WARM DUE TO THE
MOIST AIRMASS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 327 PM MDT SAT JUL 7 2012

24 HOUR TRENDS ON THE H5 UPPER AIR ANALYSIS INDICATED THAT THE
SWELTERING UPPER RIDGE HAD RETROGRADED FROM THE MID MISSISSIPPI
VALLEY BACK TOWARD THE EASTERN PLAINS. WATER VAPOR AND PROFILERS
WOULD SUGGEST THIS TREND IS CONTINUING THIS AFTERNOON AND SO
CONFIDENCE IS HIGHER THAT MODELS SOLUTIONS SHOWING THE RIDGE
PASSING THROUGH COLORADO ON SUNDAY AND SETTLING INTO THE GREAT
BASIN BY MONDAY MORNING. THE SHIFT IN RIDGE LOCATION TO THE EAST
WILL BE ADVECTING DRIER AIR INTO OUR CWA AS THE UPPER WINDS SHIFT
MORE NORTHERLY AND IN EFFECT PUSH THE MAIN SUBTROPICAL PLUME SOUTH
OF THE 4 CORNERS REGION. THOUGH PWATS DROP BACK TO MORE NORMAL
EARLY JULY NUMBERS BETWEEN 1/2 AND 3/4 OF AN INCH INCH THROUGH
MUCH OF THE UPCOMING WEEK...H7 DEW POINTS REMAIN ABOVE 5C WHICH
WOULD INDICATE ENOUGH RESIDUAL MOISTURE RECYCLING UNDER THE RIDGE
TO KEEP A THREAT OF DIURNALLY DRIVEN SHOWERS FAVORED OVER HIGHER
TERRAIN. WEAK SHEAR AND NO APPARENT DRIVERS WOULD SUGGEST THESE
STORMS REMAINING ROOTED TO THE MOUNTAINS FOR THE MOST PART WITH
ONLY VERY SMALL CHANCES OF A STRAY STORM MAKING IT INTO THE LARGE
VALLEYS. WITH THE MOISTURE PLUME JUST TO THE SOUTH AND SOME LOW
LEVEL MOISTURE ADVECTING EASTWARD IN UPSLOPE REGIME IN EASTERN NEW
MEXICO...THE SOUTHERN AND PORTIONS OF CENTRAL MOUNTAINS WILL
GENERALLY SEE THE BEST COVERAGE AND WILL CARRY THE HIGHEST POPS.

AS THE RIDGE SHIFTS INTO THE GREAT BASIN ON MONDAY MID LEVEL
TEMPERATURES WILL BE INCREASING AS A STRONG THERMAL RIDGE EXTENDS
OVER OUR CWA DURING THE MID WEEK PERIOD. MODEL TIME SERIES ARE IN
GOOD AGREEMENT IN STRONG THICKNESS RISES TUESDAY THROUGH THURSDAY
AND WITH SLIGHTLY DRIER AIR AND INCREASED SUNSHINE...HIGHS SHOULD
AGAIN PUSH UP 5 TO 10 DEGREES ABOVE NORMAL. THE EXCEPTION WILL BE
OVER THE SOUTHERN MOUNTAINS AND ADJACENT SOUTHERN FOOTHILLS WHERE
DEVELOPING CLOUD COVER HAMPER THE STRONGER WARM UP AND HIGHS LOOK
MORE NEAR NORMAL.

THE BIGGEST CHALLENGE IN THE FORECAST IS DETERMINING WHEN THE
RIDGE WILL BEGIN TO SHIFT BACK EASTWARD. THERE IS A ROBUST LOW IN
THE GULF OF ALASKA THAT WILL BE SHIFTING ENERGY DOWN INTO THE
NORTHWEST CONUS MID TO LATE WEEK. THERE IS STILL SOME SUBTLE
DISAGREEMENT BETWEEN LONGER RANGE MODELS WHEN THE STRONGER ENERGY
WILL BE PUSHING ON SHORE AND DISLODGING THE UPPER HIGH FROM THE
GREAT BASIN. THE GFS STILL SEEMS TO BE HOLDING ONTO THE FASTER
SOLUTION BUT IS TRENDING SLIGHTLY SLOWER THAN THIS TIME YESTERDAY.
THE BULK OF THE ENSEMBLE FORECASTS HAVE THE HIGH WEST OF THE
DIVIDE THROUGH LATE WEEK WHICH SHOULD HOLD OF THE RETURN FLOW OF
SUBTROPICAL MOISTURE UNTIL THE WEEKEND PERIOD WHEN THE AFTERNOON
CONVECTION COULD BECOME MORE ACTIVE SO WOULD LEAN THIS WAY ATTM.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 327 PM MDT SAT JUL 7 2012

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA LATE THIS
AFTERNOON INTO THE EVENING...AND THEN DIMINISH AS THE SUN SETS.
THE CONTINENTAL DIVIDE WILL BE FAVORED. THUNDERSTORMS ARE POSSIBLE
AT ALL TAF SITES. SOME STORMS MAY PRODUCE HEAVY RAIN WITH FLIGHT
CATEGORIES POSSIBLY DROPPING TO MVFR AT TIMES...MAINLY DUE TO
REDUCED VISIBILITY. ANOTHER CONCERN WILL BE OUTFLOW GUSTS UP TO
30-40 MPH. AWAY FROM STORMS VFR CONDITIONS WILL PREVAIL WITH MID
TO HIGH LEVEL CLOUDS BEING COMMON. SHOWERS WILL CONTINUE TO BE
POSSIBLE THROUGHOUT THE NIGHT...BUT WITH LESS ASSOCIATED THUNDER.
ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP ON SUNDAY.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ004-010-012-
     013-018-019.

UT...NONE.
&&

SHORT TERM...EH
LONG TERM...15
AVIATION...EH
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
556 AM MDT SAT JUL 7 2012

COZ001>014-017>023-UTZ022>025-027>029-081200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
556 AM MDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MORE STORMS AND SHOWERS ARE IN THE FORECAST TODAY WITH SOME OF
THEM PRODUCING HEAVY RAINFALL. THE POTENTIAL FOR FLASH FLOODING
EXISTS SO A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF THE
MOUNTAINOUS AREAS OF WESTERN COLORADO. MOST OF THE STORMS WILL BE
OVER BY SUNSET THOUGH SOME MIGHT PERSIST UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH PRESSURE WILL MOVE TO OUR WEST BY MONDAY BUT RESIDUAL
MOISTURE WILL ALLOW SOME STORMS TO FORM THOUGH AREAL COVERAGE WILL
BE MUCH LESS THAN SEEN THIS PAST WEEK. MOISTURE WILL ALSO DECREASE
CAUSING STORMS TO BE MUCH DRIER WITH LITTLE IN THE WAY OF
PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 7, 4:40 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
440 PM MDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     DEBRIS FLOW      5 SW RIFLE              39.49N 107.84W
07/07/2012                   GARFIELD           CO   DEPT OF HIGHWAYS

            MUDSLIDE BLOCKING RIGHT LANE OF EAST BOUND I-70 NEAR MM
            85.

&&

EVENT NUMBER GJT1200437

TB
Local storm report, Jul 7, 4:44 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
444 PM MDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     DEBRIS FLOW      3 SSW REDSTONE          39.14N 107.25W
07/07/2012                   PITKIN             CO   DEPT OF HIGHWAYS

            MUDSLIDE ON CO 133 BETWEEN MM 49 AND 55...TRAFFIC
            REDUCED TO ONE LANE

&&

EVENT NUMBER GJT1200438

TB
Local storm report, Jul 7, 5:03 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
503 PM MDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     FLASH FLOOD      8 N PALISADE            39.22N 108.36W
07/07/2012                   MESA               CO   OTHER FEDERAL

            SIGNIFICANT RUNOFF WAS BEING OBSERVED WHERE THE PINE
            RIDGE FIRE OCCURRED.

&&

EVENT NUMBER GJT1200439

TB

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:56 AM MDTFlash Flood WatchGJTArchuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 11 more17 hr
Jul 7, 4:21 PM MDTFlash Flood WarningGJTGunnison, Pitkin3 hr
Jul 7, 4:45 PM MDTFlash Flood WarningGJTGarfield3 hr
Jul 7, 5:07 PM MDTFlash Flood WarningGJTGarfield, Mesa3 hr

Nearby

Flash Flood Warnings in Colorado, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.